No Cover Image

Journal article 418 views

On multimodality of the likelihood in the spatial linear model / K.V. Mardia, A.J. Watkins, Alan Watkins

Biometrika, Volume: 76, Issue: 2, Pages: 289 - 295

Swansea University Author: Alan Watkins

Full text not available from this repository: check for access using links below.

Published in: Biometrika
ISSN: 0006-3444 1464-3510
Published: 1989
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Swansea University Medical School
Issue: 2
Start Page: 289
End Page: 295